24 paper(s) uploaded by litx.

Index Title Upload Time Modified Time
1

Solving Large-Scale Nonsymmetric Algebraic Riccati Equations by Doubling

Tiexiang Li Southeast University ERIC KING-WAH CHU Monash University YUEH-CHENG KUO National University of Kaohsiung WEN-WEI LIN National Chiao Tung University

Numerical Analysis and Scientific Computing mathscidoc:1608.25001

SIAM J Matrix Analysis and Applications, 34, (3), 2013
[ Download ] [ 2016-08-18 15:16:41 uploaded by litx ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-18 15:16:41 2016-11-15 16:01:09
2

On Spectral Analysis and A Novel Algorithm for Transmission Eigenvalue Problems

Tiexiang Li Southeast University Wei-Qiang Huang National Chiao Tung University Wen-Wei Lin National Chiao Tung University Jijun Liu Southeast University

Numerical Analysis and Scientific Computing mathscidoc:1608.25002

Journal of Scientific Computing, 64, (1), 2015
[ Download ] [ 2016-08-18 15:19:51 uploaded by litx ] [ 198 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-18 15:19:51 2016-11-15 16:03:21
3

A Structure-preserving Algorithm for Semi-Stabilizing Solutions of Generalized Algebraic Riccati Equations

Tiexiang Li Southeast University Delin Chu National University of Singapore

Numerical Analysis and Scientific Computing mathscidoc:1608.25003

Electronic Transactions on Numerical Analysis., 41, 2014
[ Download ] [ 2016-08-18 15:22:50 uploaded by litx ] [ 164 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-18 15:22:50 2016-11-15 16:04:37
4

Solving Large-Scale Continuous-Time Algebraic Riccati Equations by Doubling

Tiexiang Li Southeast University Eric King-wah Chu Monash University, Wen-Wei Lin National Taiwan University Peter Chang-Yi Weng Monash University,

Numerical Analysis and Scientific Computing mathscidoc:1701.25001

Journal of Computational and Applied Mathematics, 2013
[ Download ] [ 2017-01-15 19:43:29 uploaded by litx ] [ 380 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-15 19:43:29 -
5

A semiorthogonal generalized Arnoldi method and its variations for quadratic eigenvalue problems

Wei-Qiang Huang National Chiao Tung University Tiexiang Li Southeast University Yung-Ta Li National Chiao Tung University Wen-Wei Lin National Chiao Tung University

Numerical Analysis and Scientific Computing mathscidoc:1701.25002

NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2013
[ Download ] [ 2017-01-15 19:56:20 uploaded by litx ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-01-15 19:56:20 -
6

A Finite Element Based Fast Eigensolver for Three Dimensional Anisotropic Photonic Crystals

So-Hsiang Chou Bowling Green State University Tsung-Ming Huang National Taiwan Normal University Tiexiang Li Southeast University Jia-Wei Lin National Chiao Tung University Wen-Wei Lin National Chiao Tung University

Numerical Linear Algebra mathscidoc:1802.26001

Journal of Computational Physics, 386, 611-631, 2019.6
[ Download ] [ 2018-02-25 23:01:11 uploaded by litx ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-02-25 23:01:11 2019-05-15 11:06:11
7

Electromagnetic Field Behavior of 3D Maxwell's Equations for Chiral Media

Tsung-Ming Huang National Taiwan Normal University Tiexiang Li Southeast University Ruey-Lin Chern National Taiwan University Wen-Wei Lin National Chiao Tung University

Numerical Linear Algebra mathscidoc:1811.26001

Journal of Computational Physics, 379, 118-131, 2019.3
[ Download ] [ 2018-11-08 14:01:58 uploaded by litx ] [ 202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-11-08 14:01:58 2019-05-15 11:00:02
8

Large-scale Stein and Lyapunov equations, Smith method, and applications

Tiexiang Li Peter Chang-Yi Weng Eric King-wah Chu Wen-Wei Lin

Numerical Analysis and Scientific Computing mathscidoc:1912.43733

Numerical Algorithms, 63, (4), 727-752, 2013.8
[ Download ] [ 2019-12-24 20:53:50 uploaded by litx ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:53:50 -
9

Multiple positive solutions for a Dirichlet problem involving critical Sobolev exponent

Tiexiang Li Tsung-fang Wu

Analysis of PDEs mathscidoc:1912.43734

Journal of Mathematical Analysis and Applications, 369, (1), 245-257, 2010.9
[ Download ] [ 2019-12-24 20:53:57 uploaded by litx ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:53:57 -
10

Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:54:00 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved